# SDR MASA2010120701391

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 20,788 hours, 14,535 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pin
- Condition: Unsecure
- Location: Transducer
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/SKID I/B CAUTION ON LANDING.  MX RE-SECURED PIN ON LEFT I/B WHEEL TRANSDUCER.
